| Model Number |
MMT-551LNAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump received with reservoir tube lip completely broken off and missing reservoir tube lip o-ring noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Unable to perform displacement test due to reservoir lip broken off.
Event or Problem Description
The customer reported via phone call that o ring was half there and top part was chipping off of reservoir compartment.The customer¿s blood glucose level was unknown.The reservoir was not able to lock in place when inserted into insulin pump.Customer reports damage to the pump.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be return for analysis.